# SDR DALA2019061293532

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK FRONT SPAR INSPAR RIB 19 INCH FROM FRONT SPART AT RT HORIZONTAL STABILIZER AT STATION 92.70. PERFORMED PERMANENT REPAIR ON FRONT SPAR INSPAR RIB LOC 19 INCH FROM FRONT SPART AT RT HORIZONTAL STABILIZER AT STATION 92.70 AS PER B737-800 SRM 55-10-09. REPAIR #4.
